Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

How can neck pain with headaches be treated while on antibiotics for sinus infection ?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
My neck muscles has seized up about 3 weeks ago and went to Chiro for treatment. Also, sometime after developed headaches that really don't go away. Neck pain not as bad now but headaches still persist, thinking need to see doc more than GP. Any suggestions? I've taken prednisone and now on antibiotics day 5 for sinus infection
Posted Tue, 24 Apr 2012 in Headache and Migraines
Answered by Dr. Rhea Chanda 10 minutes later

Thanks for the query.

I would like to rule out 3 possibilities here.

1. the possibility of cervical spondylosis that may be causing compression headaches.
2. full blown migraines that will require treatment.
3. any pathological cause that may be causing the headaches.

You need to undergo some more tests along with a thorough neurological examination.
A brain MRI and xray c spine are entailed

You are already taking relpax but the other possibilities are to be ruled out.
You should see a specialist here. Perhaps a neurologist and an orthopedician will be needed for evaluation of your symptoms.

Hope I have answered your query. I will be available for follow ups if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor